# SDR VNAA0202008

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,462 hours, 14,573 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701730011006
- Part serial: 94030333
- Condition: Faulty
- Location: E/E Bay
- Part time: 2,663 hours, 2,330 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FLIGHT GUIDANCE CONTROL UNIT FAIL MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE INTEGRATED AVIONICS COMPUTER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
